It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board

  • Two Question's about Risperdal....

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-01-2008, 04:10 PM   #1
    Sari05
    Veteran
    (female)
     
    Sari05's Avatar
     
    Join Date: Mar 2005
    Location: I live in Oregon
    Posts: 390
    Sari05 HB User
    Two Question's about Risperdal....

    Hi Everyone!

    I have a couple questions to ask. I am still dealing with my OCD and Psychosis. Also I am on meds for both of them. The medication that I am on is: Luvox, Risperdal, and Clomipramine. Anyway I've been on Risperdal for 5 or 6 months now for my Psychosis. I have been feeling really weird lately, I feel like I have been "flying." I've told my Psychiatrist about how I have been feeling, and she changed the dose on my Risperdal because she felt that I was being overmedicated. Also I told her that I have been feeling that way too.

    Anyway my questions about Risperdal are: Does Risperdal cause you to feel like you're "flying"? Also does Risperdal make you not acting normal? I have been not acting normal lately. But feeling like I am "flying" is the worse, it's so bad that I just want to jump out a window and see if I can fly or not. It's getting worse, I just saw my Psychiatrist last week. Should I call my Psychiatrist and let her know that the "flying" feeling has gotten worse? I think I should.

    Anyway please help me, because I don't know what is causing me to feel this way. Any information on Risperdal would be great.

    Thank you.

     
    Sponsors Lightbulb
       
    Old 06-04-2008, 04:05 AM   #2
    vanessa2318
    Junior Member
    (female)
     
    vanessa2318's Avatar
     
    Join Date: Jul 2007
    Location: Seymour
    Posts: 32
    vanessa2318 HB User
    Re: Two Question's about Risperdal....

    Risperdal does have a massively weird thing with it. When I was on it I spent the first week feeling like everything was a dream. Everything was somewhat blurry and I felt like I was floating rather than walking. To be honest, I was loving it. lol Unfortunately another girl who was starting it at the same time as me in the hospital did not enjoy it as much. The massive floaty feeling scared the poor girl to death, plus she got restless leg syndrome from it majorly. But the feeling went a way in less than a week and everything was fine after that so if you're still having it, I would definitely call your doctor and at least mention it to them. So, yes that is normal, but shouldn't be for that long I don't think. Hope that helps ya,

     
    Old 06-05-2008, 01:22 PM   #3
    Sari05
    Veteran
    (female)
     
    Sari05's Avatar
     
    Join Date: Mar 2005
    Location: I live in Oregon
    Posts: 390
    Sari05 HB User
    Wink Re: Two Question's about Risperdal....

    Quote:
    Originally Posted by vanessa2318 View Post
    Risperdal does have a massively weird thing with it. When I was on it I spent the first week feeling like everything was a dream. Everything was somewhat blurry and I felt like I was floating rather than walking. To be honest, I was loving it. lol Unfortunately another girl who was starting it at the same time as me in the hospital did not enjoy it as much. The massive floaty feeling scared the poor girl to death, plus she got restless leg syndrome from it majorly. But the feeling went a way in less than a week and everything was fine after that so if you're still having it, I would definitely call your doctor and at least mention it to them. So, yes that is normal, but shouldn't be for that long I don't think. Hope that helps ya,
    Hi Vanessa,

    Thank you for your response, I really do appreciate it. I didn't know that you can get restless leg syndrome from Risperdal, I hope that I won't get that. Also I've noticed that I have a hard time trying to sit still sometimes, but not all the time. If I am still feel like I am "flying", I will let my doctor know. I have another appointment with my Psychiatrist in two weeks. I will keep you and everybody else on this board posted about how I am doing.

     
    Old 06-10-2008, 11:52 AM   #4
    Jennita
    Inactive
    (female)
     
    Join Date: Dec 2002
    Posts: 3,581
    Jennita HB User
    Re: Two Question's about Risperdal....

    neurologic side effects, including dystonia, parkinsonism, akathisia,
    and tardive dyskinesia are very common with antipsychotics and antidepressants so perhaps there is the answer. They are also mildly euphoric drugs thus you could be trippin out in some way...

    Last edited by Jennita; 06-10-2008 at 11:53 AM.

     
    Old 06-10-2008, 06:17 PM   #5
    Sari05
    Veteran
    (female)
     
    Sari05's Avatar
     
    Join Date: Mar 2005
    Location: I live in Oregon
    Posts: 390
    Sari05 HB User
    Re: Two Question's about Risperdal....

    Quote:
    Originally Posted by Jennita View Post
    neurologic side effects, including dystonia, parkinsonism, akathisia,
    and tardive dyskinesia are very common with antipsychotics and antidepressants so perhaps there is the answer. They are also mildly euphoric drugs thus you could be trippin out in some way...
    Hi Jennita,

    Thanks for posting that, I didn't know that. That is really interesting, sometimes I have a hard time sitting still. Maybe that's a side effect too.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Question about Hallucinations dreams in neon Schizophrenia 15 03-23-2009 05:51 PM
    Question about Hypomania neon_dreamer Bipolar Disorder 10 07-25-2007 08:27 AM
    Son's new med is Risperdal tylersmom29 Bipolar Disorder 4 09-23-2006 02:24 PM
    Risperdal anyone? sjd1654 Obsessive Compulsive Disorder (OCD) 14 03-07-2005 12:29 PM
    I have a common question ontheway Obsessive Compulsive Disorder (OCD) 19 08-21-2004 12:45 AM
    Risperdal and the unknown side effects El Anomaly Schizophrenia 0 07-31-2003 03:40 PM
    Risperdal question missmoody Schizophrenia 3 05-08-2003 12:16 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:05 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!